MathSciNet Relay Station
MathSciNet bibliographic data
MR1852011 14D20 (14D22 14J60 14J80)
Le Potier, Joseph; Tikhomirov, Alexander Sur le morphisme de Barth. (French) [On the Barth morphism] Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 4, 573–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement